EconPapers    
Economics at your fingertips  
 

A free boundary problem describing the saturated-unsaturated flow in a porous medium. Part II. Existence of the free boundary in the 3D case

Gabriela Marinoschi

Abstract and Applied Analysis, 2005, vol. 2005, 1-42

Abstract:

We present an extension of the results given in the first part of this paper (2004) referring to the existence in the 3 D case of a free boundary between the saturated and unsaturated domains that may be evidenced during the water flow into a porous medium.

Date: 2005
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2005/378345.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2005/378345.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:378345

DOI: 10.1155/AAA.2005.813

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:378345